# SDR FDEA200901110124

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624539
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ATTACHING RIVET HEADS STA 950-1010 STR 27L IN AFT PIT.  FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-1.  REMOVED STRINGER 27L FROM BS 950A TO BS 1010 IAW SRM 51-30-2.  FABRICATED NEW STRINGER AND SPLICES IAW SRM 53-10-3.  INSTALLED REPAIR PARTS IAW SRM 53-10-3 AND 51-30-2.
